RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2004, Volume 45, Number 2, Pages 295–302 (Mi smj1069)  

Cardinal invariants of $\lambda$-topologies

N. V. Velichko

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: We study the basic cardinal-valued invariants of $C_{\lambda}(X)$ such as weight, density, network weight, $i$-weight, and tightness, where $C_{\lambda}(X)$ is the space of all continuous real functions on $X$ in the $\lambda$-topology.

Keywords: space of continuous functions, $\lambda$-topology, cardinal-valued invariants

Full text: PDF file (195 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2004, 45:2, 241–247

Bibliographic databases:

UDC: 517.982.272, 515.122.55
Received: 28.07.2002

Citation: N. V. Velichko, “Cardinal invariants of $\lambda$-topologies”, Sibirsk. Mat. Zh., 45:2 (2004), 295–302; Siberian Math. J., 45:2 (2004), 241–247

Citation in format AMSBIB
\Bibitem{Vel04}
\by N.~V.~Velichko
\paper Cardinal invariants of $\lambda$-topologies
\jour Sibirsk. Mat. Zh.
\yr 2004
\vol 45
\issue 2
\pages 295--302
\mathnet{http://mi.mathnet.ru/smj1069}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2061411}
\zmath{https://zbmath.org/?q=an:1055.54008}
\elib{https://elibrary.ru/item.asp?id=14181074}
\transl
\jour Siberian Math. J.
\yr 2004
\vol 45
\issue 2
\pages 241--247
\crossref{https://doi.org/10.1023/B:SIMJ.0000021280.25887.de}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000220959600004}


Linking options:
  • http://mi.mathnet.ru/eng/smj1069
  • http://mi.mathnet.ru/eng/smj/v45/i2/p295

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:193
    Full text:79
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021